# SDR CALA2016041595270

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1197, BL 0 SHEAR TIE CORRODED AT STRINGER 39L.  REMOVED CORROSION FROM SHEAR TIE, 100% MATERIAL LOSS.  INSTALLED NEW SHEAR TIE IAW DWG 140T2102 & SRM 51-40-05, FIG 2 & 51-40-02 PARA 4 FIG 3.
